MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 1/10MM; KNEE TIBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 1/10MM; KNEE TIBIAL INSERT FIXED
Catalog Number 02.07.0110SCF
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 01/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 february 2019: lot 134125: (b)(4) items manufactured and released on 06-dec-2013.Expiration date: 2018-10-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery after 1 year and 3 months from the primary due to instability.The patient was stable during extension medially and laterally but was subluxing with anterior flexion.The 10mm liner has been revised with a 14mm liner and the surgery was completed successfully.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 1/10MM
Common Device Name
KNEE TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8377328
Report Number3005180920-2019-00110
Device Sequence Number240391
Product Code JWH
UDI-Device Identifier07630030815911
UDI-Public07630030815911
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date10/31/2018
Device Catalogue Number02.07.0110SCF
Device Lot Number134125
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2019
Initial Report FDA Received Date02/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;